# SDR DALA2016052604286

- Difficulty date: May 25, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 52,993 hours, 28,718 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Worn
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON ANGLE CLIP ON RT FORWARD OVERWING, EMERGENCY EXIT DOOR JAMB, BS 902.  R & R IAW SRM 51-30-08.
